Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of child taking dermovate and retin?

I have a sone aged 7 with alopecia universalis and he has been precribed Dermovate and Retin A and I just want to find out how effective the treatment is and if there are any side effects. I also have a 2 year old who has thinning hair, can I use the same treatment for him?
Wed, 30 Jun 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

There is no known effective treatment for alopecia universalis. Dermovate is moisturizing skin lotion, and Retin-A is normally used to treat acne. I would not recommend using this on your younger son without discussing with his doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Autoimmune disease


What are the side effects of child taking dermovate and retin?

Hi, There is no known effective treatment for alopecia universalis. Dermovate is moisturizing skin lotion, and Retin-A is normally used to treat acne. I would not recommend using this on your younger son without discussing with his doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist